MathSciNet Relay Station
MathSciNet bibliographic data
MR651819 94A34 (60G35)
Bucklew, James A.; Wise, Gary L. Multidimensional asymptotic quantization theory with $r$th power distortion measures. IEEE Trans. Inform. Theory 28 (1982), no. 2, 239–247.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement